# SDR A6WA200640381

- Difficulty date: November 10, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 18,871 hours, 15,663 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 16480101
- Part serial: DCL525
- Condition: Inoperative
- Location: Nlg Nws Servo
- Part time: 7,347 hours, 7,358 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

STEERING INOP DURING TAXI.  REMOVED AND REPLACED NOSEWHEEL STEERING SERVO MANIFOLD AMM.  OPS AND LEAK CHECK GOOD.  (K)
